# SDR C2XA98IA496

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: S52376105206
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR WAS FOUND TO HAVE A CRACKED FRAME.  THE AFFECTED FRAME WAS REPAIRED USING A DOUBLER REPAIR IAW THE ATR 42-320 SRM 51-25-04, 51-21-28, AND 51-70-00.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
